# SDR 07FDEA03409

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,722 hours, 11,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES CAUSED BY CHAFING OF HYDRAULIC LINES IN WING PYLON AFT SUPPORT BRACKET AND BOTTOM SKIN, RIB 8.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLING ECCENTRIC BUSHES IAW R572- 49184 ISSUE C, APPROVED B EA 6-5720-95912 AND RAS/BAE/1002263/2006 ISSUE A.
